# SDR CA970115002

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 204-B
- Engine: Lyc T5313B
- System (JASC): 6322 · Rotorcraft Cooling Fan System
- Part: Blower
- Part number: 204060448001
- Condition: Rough Bearing
- Location: Oil Cooler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BEARINGS IN OIL COOLER BLOWER SOUND ROUGH AND DRY WHEN FAN IS TURNED BY HAND. BLOWER REMOVED AND BEARINGS REPLACED.
